# SDR DALA2023081606672

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 60,832 hours, 43,224 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 110 BULKHEAD AND LWR CHORD DAMAGED DURING LANDING. REMAINING SECTIONS OD ST110 CHORD REMOVED. REMOVED DAMAGE SECTION OF BULKHEAD PER B717 SRM 53-10-08-2R REPAIR 1. FABRICATED -3 THROUGH -23 REPAIR PARTS PER B717 SRM 53-10-08-2R REPAIR 1 AND ERA 610394-14 REV O. PERFORMED HFEC INSPECTION OF TRIMMED EDGES PER B717 SRM 53-10-08-2R REPAIR 1. NO CRACKS INDICATED. FPI OR REPAIR PARTS ACCOMPLISHED ON SONTS 4021. TREATED, PRIMED, AND PAINTED REPAIR PARTS PER B717 SRM 53-10-08- 2R REPAIR 1. FABRICATED -1 AND - 2 REPAIR DOUBLERS AND TAPERED FILLERS PER B717 SRM 53-10-08-2R REPAIR 1. PERFORMED FPI ON PARTS -1 AND -1 2 REPAIR DOUBLERS AND TAPERED FILLER PER B717 SRM 53-10-08-2R REPAIR 1 AND NDTSPM PART 8. NO DEFECTS NOTED. PRIMED -1 AND -2 REPAIR PARTS PER B717 SRM 53-10-08-2R REPAIR 1. INSTALLED REPAIR PARTS PER B717 SRM 53-10-08-2R REPAIR 1 AND ERA 610394-14 REV 0. C/W PRI 610394-14 REV 0. C/W ERA 610394-14 REV ORIG. PRI REV 0 MATCHES FINAL ERA. (LP #2919661)
